MAUDE Adverse Event Report: FLOWER ORTHOPEDICS FRP 316 VARIABLE ANGLE LOCKING SCREW, D:3.5MM X L:16.0MM

FLOWER ORTHOPEDICS FRP 316 VARIABLE ANGLE LOCKING SCREW, D:3.5MM X L:16.0MM
Catalog Number FRP 316
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Joint Dislocation (2374)
Date of Event 05/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The original surgery for the implantation occurred on (b)(6) 2017.The locking screw was shown as fractured within the x-ray.The bone was not fused.The malunion is an inherent risk of surgery.The revision surgery occurred on (b)(6) 2018.

Brand Name
FRP 316 VARIABLE ANGLE LOCKING SCREW, D:3.5MM X L:16.0MM
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd
suite 280
horsham PA 19044
MDR Report Key7570229
Report Number3009996260-2018-00001
Device Sequence Number13749739
Product Code HWC
UDI-Device Identifier00840118100823
UDI-Public840118100823
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/01/2020
Device Catalogue NumberFRP 316
Device Lot Number2013200542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR